On notions of harmonicity

Zhen Qing Chen*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

33 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 33
  • Captures
    • Readers: 5
see details

Abstract

In this paper we address the equivalence of the analytic and probabilistic notions of harmonicity in the context of general symmetric Hunt processes on locally compact separable metric spaces. Extensions to general symmetric right processes on Lusin spaces, including infinite dimensional spaces, are mentioned at the end of this paper.

Original languageEnglish
Pages (from-to)3497-3510
Number of pages14
JournalProceedings of the American Mathematical Society
Volume137
Issue number10
DOIs
Publication statusPublished - Oct 2009
Externally publishedYes

Fingerprint

Dive into the research topics of 'On notions of harmonicity'. Together they form a unique fingerprint.

Cite this

Chen, Z. Q. (2009). On notions of harmonicity. Proceedings of the American Mathematical Society, 137(10), 3497-3510. https://doi.org/10.1090/S0002-9939-09-09945-6